DOI 10.1111/j.1572-0241.1998.120_c.x
Nonsteroidal-induced benign strictures of the colon: a case report and review of the literature.
Аннотация
Colonic strictures are a rare complication reported to result from chronic use of sustained release formulations of indomethacin and diclofenac. Such strictures often present with associated mucosal ulceration and are thought to result from nonsteroidal antiinflammatory drug-induced alterations in enterocyte homeostasis. Strictures generally occur in the cecum, ascending, and proximal transverse colon with symptoms of occult blood loss, obstruction, changes in bowel habits, and rarely, perforation. The first reported case of a 69-year-old woman who developed recurrent colonic strictures with inflammatory changes and mucosal ulceration while taking Lodine (etodolac) is presented. A brief review of the relevant literature and suggested preventative therapies are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.